# SDR UPS00233161

- Difficulty date: June 12, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler Panel
- Part number: 651734748
- Part serial: RR1826
- Condition: Contaminated
- Location: Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI.  X-RAY INSPECTION HAS SHOWN THAT NR 13 SPOILER PANEL HAS SOME MOISTURE CONTAMINATION.    NR 13 SPOILER PANEL REMOVED IAW MM 27-61-01. NR 13 SPOILER PANEL INSTALLED IAW MM 27-61-01.
